# SDR CA160222002

- Difficulty date: February 22, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: NAS1580V4T14
- Condition: Too Large
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER INSTALLATION OF LH & RH WINDSHIELD SIDE STRAPS, IT WAS NOTED THAT THERE WAS CONTACT BETWEEN SEVERAL SCREWS AND ADJACENT STRUCTURE. REFERENCE - AMM 56-11-01 FIG 404 SCREW #54 & #55 OF LH AND RH WINDSHIELD SIDE STRAPS (4 SCREWS IN TOTAL) SCREW PART NUMBER NAS1580V4T14. SCREWS ARE TOO LONG. NO REWORK HAS BEEN DONE TO EXISTING FRAME. IN CONTACT WITH BOMBARDIER FOR A RESOLUTION OF THE ISSUE.
